# SDR 01FDEA00516

- Difficulty date: July 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Valve
- Part number: 322861001
- Part serial: 1780091
- Condition: Failed
- Location: Air Stair
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

01-218  LWR AFT BODY OVERHEAT LIGHT ILLUM.  ACCOMPLISH RED TAB PROC. LIGHT WENT OUT FOLLOWING CLOSING #3 BLD AIR VALVE.  LEAK BETWEEN #3 BLD AIR VALVE & RH PACK VALVE.  R&R LEFT PURGE VALVE PER MM 36-13-011.  OPS CK GOOD.
